# SDR SWIA20205070543

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  THE FS280 BEAM HAS CORROSION ON 2 SPOTS BETWEEN LBL9 AND RBL9, MARKED IN RED.      (48 MO INSP) RO 5/6/2020   BLEND ON FS 280 BEAM BETWEEN LBL 9 AND RBL 9 IS LOCATED ON A REPAIR ANGLE P/N 601R-53-11-2930-6. NO ALLOWABLE DAMAGE LIMITS FOR BLENDS ON REPAIR PARTS. REPLACED REPAIR ANGLE 601R-53-11-2930-6 REF BOMBARDIER REO FOR FAB AND INSTALL ONLY.  COMPLIED WITH SKY CARD FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
